Gateaux Differentials in Banach Algebras.

José I. Nieto

Mathematische Zeitschrift (1974)

  • Volume: 139, page 23-34
  • ISSN: 0025-5874; 1432-1823

How to cite


Nieto, José I.. "Gateaux Differentials in Banach Algebras.." Mathematische Zeitschrift 139 (1974): 23-34. <>.

author = {Nieto, José I.},
journal = {Mathematische Zeitschrift},
pages = {23-34},
title = {Gateaux Differentials in Banach Algebras.},
url = {},
volume = {139},
year = {1974},

AU - Nieto, José I.
TI - Gateaux Differentials in Banach Algebras.
JO - Mathematische Zeitschrift
PY - 1974
VL - 139
SP - 23
EP - 34
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.